# SDR CA190723008

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,899 hours
- Engine: Lyc O360C2E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Cracked
- Location: Nr 3
- Part time: 966 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) HIGHER THAN EXPECTED CYLINDER HEAD TEMPERATURE (CHT), FOLLOWED BY DECREASING RPM AND A KNOCKING NOISE THAT PROGRESSIVELY GOT LOUDER.  ON INSPECTION IT WAS FOUND THAT THE #3 CYLINDER WAS CRACKED STARTING FROM THE BOTTOM SPARK PLUG HOLE HEADING TOWARD AND PASS THE EXHAUST VALVE AROUND THE CYLINDER ABOUT 180 DEGREES. (TC# 20190723008)
